# SDR 95UAL900283

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL INOP FROM ROW 24L FWD TO LAV 104 AND DOOR 2 GALLEY CROSS AISLE.  REPLACED SHORTED TWO LAMP SEGMENT NEXT TO DOOR 2L.
